# SDR USAA970346

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION ON FLOORBEAM AT STATION 365 BL 0 TO RBBL 60.  INSTALLED REPAIR ANGLES PER REPAIR DOCUMENT SRM 53-00-51 FIGURE 203 AND EA 60715.  (M)
